# SDR IPXA2024082995805

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,473 hours, 23,472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED,  FLAP ASSYMMETRY TRAILING EDGE DURING APPROACH WHEN FLAPS 20 SELECTED. ACCOMPANIED WITH CORRESPONDING EICAS MSG AND LIGHT PER THE FIM 27-51 TREE 809 ,DID A FSEU BITE PER 27-51-00 FIG 104  . FOUND A RIGHT FLAP DRIVE FAULT. MORE TROUBLE SHOOTING NEEDED.  OPEN
